# SDR SWAA2022021662153

- Difficulty date: May 14, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 34,656 hours, 20,686 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: KEEL BEAM PNL 192F ON LWR SURFACE AREA AT MARKER BEACON ANTENNA LOCATION HAS CORROSION. / REPLACED PANEL WITH SERVICEABLE PANEL; PANEL TO BE INSTALLED ON SWA CARD#130-CLOSE
